# SDR IPXA2023061393425

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,125 hours, 15,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Safety Clip
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NAEXIT DOOR EMERGENCY SLIDE SAFETY PIN NEEDS A RED STREAMERRE-INSTALLED THE EXIT DOOR EMERGENCY SLIDE SAFETY PIN. OPS CHECKS GOOD IAW AMM 52-10-30-0501
